On an asymptotic method of solution of
Doklady Akademii Nauk, Tome 308 (1989) no. 2, pp. 329-334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_308_2_a15,
author = {V. F. Kravchenko and V. M. Likhachev and A. I. Stashkevich},
title = {On an asymptotic method of solution of},
journal = {Doklady Akademii Nauk},
pages = {329--334},
year = {1989},
volume = {308},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_308_2_a15/}
}
V. F. Kravchenko; V. M. Likhachev; A. I. Stashkevich. On an asymptotic method of solution of. Doklady Akademii Nauk, Tome 308 (1989) no. 2, pp. 329-334. http://geodesic.mathdoc.fr/item/DAN_1989_308_2_a15/